# SDR REXA201100520

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N8604C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7604
- Aircraft time: 21,396 hours, 19,052 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A NR 30 HOLE DRILLED IN RT WING LEADING EDGE SPAR AT WS 353.00 LOWER LEADING EDGE ATTACHING FLANGE 3.90" INBOARD OF WS 353.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1486.
